# SDR ABXA2011061356

- Difficulty date: June 13, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LEADING EDGE UPPER SURFACE HAS AREA OF CORROSION AROUND FASTENER HAD AT APPROX WS 880.  REMOVED AND INSTALLED NR 2 I/B AUX TRACK IAW B767 SRM 57-43-01 AND PANEL IAW B767 SRM 51-40-02.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.
